# SDR UIEA2022070600726

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH W OLES 1597 FRONT SPAR STIFFENER FOUND CORROSION( LH W OLES 1597 FRONT SPAR STIFFENER FTG P/N 112U5642-1 CORROSION AREA REPAIRED IAW RI-57-21-15730 REV.A )
